Near Rings with Chain Condition.
Monatshefte für Mathematik, Tome 80 (1975), pp. 119-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1975__80_177713,
author = {D. Ramakotaiah and S. Ligh and ...},
title = {Near {Rings} with {Chain} {Condition.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {119--130},
year = {1975},
volume = {80},
zbl = {0325.16032},
url = {http://geodesic.mathdoc.fr/item/MOMA_1975__80_177713/}
}
D. Ramakotaiah; S. Ligh; ... Near Rings with Chain Condition.. Monatshefte für Mathematik, Tome 80 (1975), pp. 119-130. http://geodesic.mathdoc.fr/item/MOMA_1975__80_177713/